Classical and overconvergent modular forms

Robert F. Coleman

Journal de théorie des nombres de Bordeaux (1995)

  • Volume: 7, Issue: 1, page 333-365
  • ISSN: 1246-7405

How to cite


Coleman, Robert F.. "Classical and overconvergent modular forms." Journal de théorie des nombres de Bordeaux 7.1 (1995): 333-365. <>.

author = {Coleman, Robert F.},
journal = {Journal de théorie des nombres de Bordeaux},
language = {eng},
number = {1},
pages = {333-365},
publisher = {Université Bordeaux I},
title = {Classical and overconvergent modular forms},
url = {},
volume = {7},
year = {1995},

AU - Coleman, Robert F.
TI - Classical and overconvergent modular forms
JO - Journal de théorie des nombres de Bordeaux
PY - 1995
PB - Université Bordeaux I
VL - 7
IS - 1
SP - 333
EP - 365
LA - eng
UR -
ER -


  1. [1] A. Adolphson, The Up operator of Atkin on modular forms of level three, Illinois Journal of Math.24 (1980), 49-60. Zbl0431.14006MR550651
  2. [2] S. Bosh, U. Güntzer and R. Remmert, Non-Archimedian Analysis, Springer-Verlag, (1984). Zbl0539.14017
  3. [3] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I, Inv. Math.87 (1987), 83-99. Zbl0586.14009MR862713
  4. [4] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II, Math. Ann. (1988), 417-439. Zbl0651.14012MR936321
  5. [5] F. Baldassarriand B. Chiarellotto, Algebraic versus rigid cohomology woth logarithmic coefficients, to appear in the proceedings of the Barsotti conference. Zbl0833.14010
  6. [6] R. Coleman, Reciprocity laws on curves, Compositio72 (1989), 205-235. Zbl0706.14013MR1030142
  7. [7] R. Coleman, A p-adic Shimura isomorphism and p-adic periods of modular forms, Contemporary Math.165 (1994), 21-51. Zbl0838.11033MR1279600
  8. [8] R. Coleman, A p-adic inner product on elliptic modular forms, to appear in the procedings of the Barsotti conference. Zbl0923.11086MR1307394
  9. [9] R. Coleman, P-adic Banach spaces and Families of Modular forms, to appear. Zbl0918.11026MR1431135
  10. [10] R. Coleman, Classical and overconvergent forms of higher level, to appear in Journées Arithmetiques1993. 
  11. [11] R. Coleman, F. Gouvêa N. Jochnowitz, E2, Θ and U, to appear. 
  12. [12] B. Dwork, The Up operator of Atkin on modular forms of level 2 with growth conditions, SLN350 (1972), 57-67. Zbl0276.14010MR332659
  13. [13] Y. Ihara, Hecke polynomials as congruence ζ functions in the elliptic modular case, Ann. of Math. (1967), 267-295. Zbl0181.36501
  14. [14] G. Faltings and B. Jordan, Crystalline cohomology and GL(2, Q), to appear. Zbl0854.14010MR1336315
  15. [15] F. Gouvêa, Arithmetic of p-adic modular forms, SLN1304, (1988). Zbl0641.10024MR1027593
  16. [16] F. Gouvêa, Continuity Properties of Modular Forms, Elliptic Curves and Related Topics, CRM Proceedings and Lecture Notes, AMS4 (1994), 85-99. Zbl0829.11026MR1260956
  17. [17] F. Gouvêa and B. Mazur, Families of Modular Eigenforms, Mathematics of Computation58 (1992), 793-805. Zbl0773.11030MR1122070
  18. [18] F. Gouvêa, On the characterastic power series of the U operator, Annales de l'institut Fourier432 (1993), 301-312. Zbl0779.11022MR1220270
  19. [19] B. Gross, A tameness criterion for galois representations attached to modular forms (mod p), Duke Math. Jour.61 (1990), 445-516. Zbl0743.11030MR1074305
  20. [20] H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Ec. Norm. Sup.19 (1986), 231-273. Zbl0607.10022MR868300
  21. [21] N. Katz, p-adic properties of modular forms, Modular Functions of one variable III, SLN350, (1972), 69-190. Zbl0271.10033MR447119
  22. [22] N. Katz, Travaux de Dwork, Séminaire Bourbaki, 1971 /72, (1973) 167-200. Zbl0259.14007MR498577
  23. [23] N. Katz, The regularity Theoraem in Algebraic Geometry, Actes, Congrès intern. math.1 (1970), 437-443. Zbl0235.14006MR472822
  24. [24] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktiontheorie, Invent. Math.2 (1967), 256-273. Zbl0202.20201MR210949
  25. [25] M. Koike, On p-adic properties of the Eichler-selberg Trace formula II, Nagoya Math. J., Vol. 64 (1976) 87-96. Zbl0344.10013MR429747
  26. [26] T. Miyake, Modular Forms, Springer (1989). Zbl1159.11014MR1021004
  27. [27] K. Ribet, Galois representations attached to eigenforrns with nebentypus, Modular Functions of one Variable V, SLN 601 (1976), 17-36. Zbl0363.10015MR453647
  28. [28] P. Schneider, Points of rigid analytic varieties, J. Reine angew. Math.434 (1993), 127-157. Zbl0774.14021MR1195693
  29. [29] J.-P. Serre, Endomorphismes complètements continues des espaces de Banach p-adiques, Publ. Math. I.H.E.S. 12 (1962), 69-85. Zbl0104.33601MR144186
  30. [30] J.-P. Serre, Formes modulaires et fonctions zeta p-adiques, Modular Functions of one Variable III, SLN350 (1972), 191-268. Zbl0277.12014MR404145
  31. [31] G. Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. of Japan11 (1959), 291-311. Zbl0090.05503MR120372
  32. [32] G. Shimura, On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J.43 (1971), 199-208. Zbl0225.14015MR296050

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.